# SDR CALA2022060601433

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 66,557 hours, 22,820 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 143A6112Y2
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS MULTIPLE DENTS ON EXTERIOR SKIN. (REF AAR RFD NR 9929760). REMOVED AND REPLACED FWD CARGO DOOR SKIN IAW DWG 146A6112, 146A6 PERFORMED SUCCESFULLY IAW B737 AMM 52-31-00-700-801. 110 AND SRM 51-40-02-060 ADJUSTMENT, TEST AND CABIN PRESSURE LEA WORK ACCOMPLISHED BY AAR RFD TECH V935584. K TEST WAS PERFORMED IAW B737 AMM 52-31-00-820-801, AND 05-51-91 -790-801 LEAK CHECK GOOD, AND CARGO DOOR SYSTEM TEST WAS
